diflucan how to take

Home » IL-2 » First Doses of IL-2 — Skin burning and peeling

First Doses of IL-2 — Skin burning and peeling

Posted by on February 9, 2010 in IL-2, My Health Updates - No comments

Chris looks like a lobster.  No, he’s not sunburned, he just looks like it — like he went out to the beach, drank too much beer and passed out in the noon sun. What is he, back in college? No, it’s just one of the side effects of the interleukin. Burning skin!  Next, it will get crackly and itchy and peal off.  Woohoo!

He had some trouble breathing last night, with his asthma, and so the doctors put him on some new medications. You know, the kid with inhaler nobody would hang out with in school? Yep. Except, in this case, they connected the inhaler to a large, clear tube and he pumps the mist into this tube, lets it linger, and then breathes deep into the lungs and holds. Need I say more? My god, I think the doctors are giving my husband a bong. What kind of hospital is this??

In all seriousness, we’re on dose four and Chris is the rockstar of the 9th floor. He’s doing great. The chills and the fever and all that is beginning, but we’re handling it well. There are lots more doses to come, so we’ll try to keep you all updated as this progresses.

Also in all seriousness, the doctors and nurses and entire medical staff here at Duke are amazing. They are providing the best care we could get. Thanks again to Amy and Steve Abernethy for their help getting us settled in here.

© 2017 The Kidney Cancer Chronicles. All rights reserved. Icons by Komodo Media.